Your last post, you hit it on the nose, the damn half life. I sent you a PM, take a look. Also the sneezing is part of the withdraw, it's all hell, hell, hell. I am so sorry you had to go though that, just like me, it was bad. Really bad. Just goes to show you how strong sub is.
Its time to take it much slower, look at my message I sent you. Be patient, it's all about patience now, slow and steady. I was stubborn and thought I had it, ha ha ha, it got me good. Each time four days in or so, I would think, oh this is not bad, I am fine, blah, blah, blah. And then, hell arrives, like one second your fine and then, "OMG what the hell"
It sounds like we are about at the same dose time frame here. I am at 3mg for four days now, maybe we can follow each other with reductions and support each other. Let me know what your last highest dose was that was steady for at least two weeks. This is where you start.